# SDR REXA201000027

- Difficulty date: February 22, 2010
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N8423C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7423
- Aircraft time: 22,058 hours, 19,409 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Condition: Failed
- Location: Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LONG TAXI OUT AND DEICE PROCESS, TOOK ABOUT AN HOUR OF MORE. GIVEN TAKE OFF CLEARANCE FROM 3L IN DTW.  LINING UP, HELD THE BRAKES, POWERED UP THE ENGINES, AND TURNED OFF THE WING ANTI-ICE.  SYSTEM WAS GREEN AND YELLOW CAUTIONS WERE OUT.  RELEASED THE BRAKES AND BEGAN THE TAKEOFF ROLL.  GOING THROUGH 105 KIAS, THE RIGHT WING ANTI ICE CAUTION CAME ON, THE F/O CALLED OUT THE MALFUNCTION.  GIVEN THE WEATHER CONDITIONS, WITH HEAVY WET SNOW AND ICING CONDITIONS, ABORTED THE TAKEOFF.  PULLED OFF THE RUNWAY, MADE A P/A FOR THE PASSENGERS TO REMAIN SEATED.  RAN THE QRH FOR REJECTED TAKEOFF, THEN AFTER LANDING AND CONTACTED MOC.  GIVEN THAT THE ANTI ICE FAILED ON THE TAKEOFF ROLL, MX INSTRUCTED A GATE RETURN.  DISPATCHED A NEW AC.  A NEW PLANE, NEW RLSE AND RE-BOARDED, AND PROCEEDED WITH OUR INCIDENT FROM THERE.
